MAUDE Adverse Event Report: AESCULAP INC. PRESTIGE ATRA GRASPER DBL-ACT 5MM; ACCESSORIES,ARTHROSCOPIC

AESCULAP INC. PRESTIGE ATRA GRASPER DBL-ACT 5MM; ACCESSORIES,ARTHROSCOPIC
Model Number 8360-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The adverse event is filed under aic reference: (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That a prestige atra grasper dbl-act 5mm (part#: 8360-10) was used during a laparoscopic cholecystectomy on (b)(6) 2025.According to the complainant the double action grasper was stuck open in the patient.Once removed from the patient grasper tips broke off on the back table.Reportedly there was a 10 minute delay to the procedure.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference(b)(4).Additional information: d4 device information updated d9 device returned to manufacturer.The sample was received in a box with bubble wrap.The body of the product has both jaws detached.Sample was received with jaws in a separate sealed plastic container within the returned package.The spacer is still assembled within the sample body.The links are still attached to the body of the instrument.The body of the product has both jaws detached.Sample was received with jaws in a separate sealed plastic container within the returned package.The spacer is still assembled within the sample body.The links are still attached to the body of the instrument.No shearing or evidence of breaking.Everything is intact, by appearance, therefore disassembly is confirmed.This product may have been reserviced due to the following evidence: the 8360-10801 insulation is not an oem part, but a replacement part, as identified by the thickness of the part, and the surface finish is smoother and glossier.The flushport valve is missing.Defect was confirmed.An approved project was initiated to address the issue of this nature.

Brand Name
PRESTIGE ATRA GRASPER DBL-ACT 5MM
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley, PA 18034
4847197287
MDR Report Key22523211
Report Number2916714-2025-00056
Device Sequence Number15456686
Product Code NBH
UDI-Device Identifier00885554016161
UDI-Public(01)00885554016161(10)50437690
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8360-10
Device Catalogue Number8360-10
Device Lot Number50437690
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown